# SDR SWAA2018091725287

- Difficulty date: September 15, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 35,135 hours, 20,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG10334
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE OUT OF POSITON.  R&R SLIDE PER MT.
